MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO SAFESHEATH® WORLEY LEAD DELIVERY CATHETER; LATERAL VEIN INTRODUCER CATHETER

MERIT MEDICAL SYSTEMS MEXICO SAFESHEATH® WORLEY LEAD DELIVERY CATHETER; LATERAL VEIN INTRODUCER CATHETER
Catalog Number FCL-137-02/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during a biventricular pacemaker/ implantable cardioverter defibrillator (biv-icd) implant procedure, the vein selector tip became wedged and detached within the patient's right atrium.A vascular snare device was successfully used to remove the foreign body.Another device was used to complete the procedure for this patient.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect medical device has returned for an evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause is attributed to environmental conditions during device storage.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and only one additional complaint for this lot number was identified.

Brand Name
SAFESHEATH® WORLEY LEAD DELIVERY CATHETER
Common Device Name
LATERAL VEIN INTRODUCER CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key16717217
Report Number3011642792-2023-00025
Device Sequence Number13856670
Product Code DYB
UDI-Device Identifier00884450483749
UDI-Public884450483749
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Catalogue NumberFCL-137-02/A
Device Lot NumberI2053630
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE; INTRODUCER CATHETER
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient SexUnknown